# SDR ASAA2018091326109

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 13,885 hours, 4,575 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ENROUTE FROM HNL TO SJC, JUST PASSED ETOPS CP, NR 2 FUEL GAUGE OSCILLATED BETWEEN QTY'S OF 8.56 & 8.36 DOWN BACK UP. ALL PUMPS ON & CROSSFEED CLOSED. GROUNDED - YES. PERFORMED BITE TEST FOR FQIS. NO FAULTS NOTED. PERFORMED GROUND TEST ON FQIS, "GROUND COMPLETED AND PASS" PER REF AMM TASK 28-41-00-710-801. CONFIRMED FUEL QTY ON NR 2 WING IND MATCHES W/ FLT DECK QTY IND FOR NR 2 PER FIM 28-41 TASK 814.
